# SDR AALA20110513AFW02

- Difficulty date: May 10, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 94,074 hours, 15,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON THE FUSELAGE SKIN PANELS BETWEEN STATIONS 414 AND 454 AND STRINGER 35 LEFT TO 26 RIGHT.  ACCOMPLISHED REPAIR PER EA B767-53-016757.
